# SDR YENA2018080610303

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 53,360 hours, 18,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 288322602
- Condition: Failed
- Location: Fwd Galley
- Part time: 30,321 hours, 15,046 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL ODOR IN THE FWD GALLEY DURING CRUISE.    PULLED BOTH COFFEE CIRCUIT BREAKERS,  THE ODOR WENT AWAY.   REMOVED THE NR 1 AND 2 FWD GALLEY COFFEEMAKERS IAW AMM 25-35-15.  POWERED UP THE COFFEEMAKERS.  REMAINED ON FOR 1 HOUR. NO FAULTS OR ODORS NOTED.
